MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device was pumping beyond the specified rate.There was no harm to the patient.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed.The unit underwent several tests including: dislodged alarm crimp tube test, bag empty alarm mistic test, rotor test, occlusion test and accuracy test.The unit passed all tests.The reported issue was unable to be confirmed at this time.The power connection label was replaced due to opening the unit and the unit¿s software was reinstalled.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12328259
Report Number1282497-2021-10547
Device Sequence Number16850485
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public10884521006614
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date10/21/2021
Patient Sequence Number1